# SDR SWAA091202

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 37,590 hours, 22,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER, DID NOT DEPLOY.  INSTALLED SLIDE PER MT.
